# SDR DALA2024071507103

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB., VERTICAL/RUDDER HINGE SUPPORT BRACKET BELOW LOWER PCU (2) CRACKED @ LH/AFT CORNER (@ NUTPLATE). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0581:5541-2005/005 00290 REPAIRED PER PRI 618767-14 REV 0 AND ER/A 618767-14 REV ORIGINAL SECTION 1. (LP# 0444082)
